How do you know if you're taking too much t3?
#1
Question 
Started taking t3 again, added to my regular 3 grains of dessicated thyroid. At first, i had a great rise in body temperature. Not it seems i have difficulty getting over 98 agaij, a few days later. I take half a grossman cynomel a few times a day. Even when taken with milk and sugar, these temperature rises are diminishing, and im again struggling to get over 98.0. I perhaps dont get as many calories as i should, but im still overcomijg digestional stasis, and one reason for the higher dkses of t3 is to decrease abdominal fat, hopefully to help digestion, because i've been recovering abdominal and pelvic floor muscle for some time. Ive added im sodium, magnesium, calcium, sugar, trying to figure out where the problem js, but i feel like im missijg something. Maybe reverse t3. Any ideas?
[color=#222222][size=medium]"I have no religion, no political affiliation: I believe in me, above everything else." -Chasing Good & Evil[/size][/color]
#2
I think most likely reason would be low glycogen storage. Gut irritation can lower
liver's ability to store glucose. I have noticed when i eat a lot of chicken neck soup
i feel instantly warm but crash the next day. Half a grain of T3 seems like a large
dose.  In healthy people body makes 1-2 mcg per hour.
You can try a much smaller dose and slowly increase over time noticing
which doses does not decrease temperature.

Low cholesterol can be problematic with thyroid supplement.
Did you check your total cholesterol level? Gut irritation also inhibits
cholesterol production.

Add: High T3 and T4 can turn on the enzymes that inactivate
T3 and convert T4 to reverse T3. That is a possible source of problem.
Even that is associated with glucose level.
#3
(07-20-2017, 05:22 PM)Mittir Wrote: I think most likely reason would be low glycogen storage. Gut irritation can lower
liver's ability to store glucose. I have noticed when i eat a lot of chicken neck soup
i feel instantly warm but crash the next day. Half a grain of T3 seems like a large
dose.  In healthy people body makes 1-2 mcg per hour.
You can try a much smaller dose and slowly increase over time noticing
which doses does not decrease temperature.

Low cholesterol can be problematic with thyroid supplement.
Did you check your total cholesterol level? Gut irritation also inhibits
cholesterol production.

Add: High T3 and T4 can turn on the enzymes that  inactivate
T3 and convert T4 to reverse T3. That is a possible source of problem.
Even that is associated with glucose level.

Thanks mittir, seems better now. I decreased to 5mcg at a time, i also added im 500mg niacinamide and applied vitamin d to my skin, which id forgotten to do. I figured liberated fatty acids may be bringing my temperature down, hence the niacinamide. I'm trying to lose some fat on the t3 so i hope the niacinamide doesnt interfere with that. I was backed up from lisuride, so maybe that played a part as well. Even one 25mcg drop can back me up pretty severely. I presume my blood sugar was ok, though im not sure, but do you think with enough free pufa, even high doses of t3 won't be effective? Thqt's my operating theory, or what you said about glycogen.
[color=#222222][size=medium]"I have no religion, no political affiliation: I believe in me, above everything else." -Chasing Good & Evil[/size][/color]
#4
RP mentioned that supplementing thyroid does not guarantee energy production.
He also said that PUFA interfere with thyroid hormones activity. My understanding is
that even without PUFA rich FFA release cells can not act properly due to PUFA incorporated in molecules
which changes it's lipid composition slowly. That is why RP believes that it takes 3-4 years
to be PUFA free.

I have noticed when i increase my metabolism i have to eat a huge amount of food
just to feel good. Now i intentionally avoid increasing thyroid function too much
so i can have a normal eating habit.  So, both PUFA release and depleted glycogen work
together to inhibit energy production.

I have found niacinamide to be very helpful in improving health especially liver function.
I used to take 50-100 mg 2-3 times a day to avoid low sugar. Now i can comfortably
take 200-300 mg 2-3 times  a day. Some people who start with  high dose like 500 mg
end up feeling worse. Starting with smaller dose can be helpful.

Have you tried DHEA? i used 3-5 mg of DHEA and found it very helpful
in improving muscle tone. I started with low dose, in the beginning i tried
5 mg which caused low sugar adrenaline crash.

I lost about 14 lbs within 2 months when i stopped eating starch and consumed a lot
of sugar. Insulin plays a big role in storing fat and sugar uses about 50% of insulin
compared to starch. I think people who find losing fat difficult can focus on muscle building.
T3, Protein and a nutritious diet can easily improve muscle. I was able to go without foods
for longer hours after several months of niacinamide. Few times i stopped taking niacinamide
for few months to let PUFA released and burned. Idea is to heal the liver by protecting it from PUFA and once liver
is healthy enough and PUFA ratio has improved then focus on controlled release of PUFA
so liver is strong enough to withstand the damage.
#5
Thumbs Up 
(07-22-2017, 11:27 PM)Mittir Wrote: RP mentioned that supplementing thyroid does not guarantee energy production.
He also said that PUFA interfere with thyroid hormones activity. My understanding is
that even without PUFA rich FFA release cells can not act properly due to PUFA incorporated in molecules
which changes it's lipid composition slowly. That is why RP believes that it takes 3-4 years
to be PUFA free.

I have noticed when i increase my metabolism i have to eat a huge amount of food
just to feel good. Now i intentionally avoid increasing thyroid function too much
so i can have a normal eating habit.  So, both PUFA release and depleted glycogen work
together to inhibit energy production.

I have found niacinamide to be very helpful in improving health especially liver function.
I used to take 50-100 mg 2-3 times a day to avoid low sugar. Now i can comfortably
take 200-300 mg 2-3 times  a day. Some people who start with  high dose like 500 mg
end up feeling worse. Starting with smaller dose can be helpful.

Have you tried DHEA? i used 3-5 mg of DHEA and found it very helpful
in improving muscle tone. I started with low dose, in the beginning i tried
5 mg which caused low sugar adrenaline crash.

I lost about 14 lbs within 2 months when i stopped eating starch and consumed a lot
of sugar. Insulin plays a big role in storing fat and sugar uses about 50% of insulin
compared to starch. I think people who find losing fat difficult can focus on muscle building.
T3, Protein and a nutritious diet can easily improve muscle. I was able to go without foods
for longer hours after several months of niacinamide. Few times i stopped taking niacinamide
for few months to let PUFA released and burned. Idea is to heal the liver by protecting it from PUFA and once liver
is healthy enough and PUFA ratio has improved then focus on controlled release of PUFA
so liver is strong enough to withstand the damage.

Very interesting mittir, thank you. My liver enzymes were high so maybe i wojt he so zealous about weight loss vs liver function. Thank you very much.
[color=#222222][size=medium]"I have no religion, no political affiliation: I believe in me, above everything else." -Chasing Good & Evil[/size][/color]
  


Forum Jump: